Statistics from Altmetric.com
A 68-year-old man presented to us with voiding lower urinary tract symptoms due to benign prostatic hyperplasia for which he underwent photovapourisation of prostate using potassium titanyl phosphate laser. The procedure was completed in 104 min uneventfully. Eight hours after the procedure, the patient had burning and itching on his left arm circumferentially in the area where the cuff for non-invasive blood pressure (NIBP) monitoring was applied and on his back. We removed the cuff and in that region of his arm there was erythema along with multiple blisters (figure 1). A similar linear lesion was seen on the right side of his back along the 10th rib (figure 2). We recognised it to be some form of urticaria, and immediately gave the patient an antihistamine (pheniramine). The patient had no history of any skin lesion, neither did he give a history of any allergies. Both …
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.